On Homotopic Classification of Elliptic Problems with Contractions and K-Groups of Corresponding C∗-Algebras

Cover Page

Abstract


We consider calculation of a group of stable homotopic classes for pseudodifferential elliptic boundary problems. We study this problem in terms of topological K-groups of some spaces in the following cases: for boundary-value problems on manifolds with boundaries, for conjugation problems with conditions on a closed submanifold of codimension one, and for nonlocal problems with contractions.

About the authors

A Yu Savin

RUDN University; Leibniz Unversity of Hannover

Email: antonsavin@mail.ru
Moscow, Russia; Hannover, Germany

References

  1. Антоневич А. Б., Бахтин В. И., Лебедев А. В. Скрещенное произведение C-алгебры на эндоморфизм, алгебры коэффициентов и трансфер-операторы// Мат. сб. - 2011. - 202, № 9. - C. 3-34.
  2. Вишик М. И., Эскин Г. И. Эллиптические уравнения в свертках в ограниченной области и их приложения// Усп. мат. наук. - 1965. - 22, № 1. - C. 15-76.
  3. Гельфанд И. М. Об эллиптических уравнениях// Усп. мат. наук. - 1960. - 15, № 3. - C. 121-132.
  4. Гохберг И. Ц., Крейн М. Г. Системы интегральных уравнений на полуоси с ядрами зависящими от разности аргументов// Усп. мат. наук. - 1958. - 13, № 2. - C. 3-72.
  5. Назайкинский В. Е., Савин А. Ю., Стернин Б. Ю. О гомотопической классификации эллиптических операторов на стратифицированных многообразиях// Изв. РАН. Сер. Мат. - 2007. - 71, № 6. - C. 91- 118.
  6. Назайкинский В. Е., Савин А. Ю., Стернин Б. Ю. О гомотопической классификации эллиптических операторов на многообразиях с углами// Докл. РАН. - 2007. - 413, № 1. - C. 16-19.
  7. Назайкинский В. Е., Савин А. Ю., Стернин Б. Ю. Некоммутативная геометрия и классификация эллиптических операторов// Соврем. мат. Фундам. направл. - 2008. - 29, № 1. - C. 131-164.
  8. Назайкинский В. Е., Савин А. Ю., Стернин Б. Ю. Индекс Атьи-Ботта на стратифицированных многообразиях// Соврем. мат. Фундам. направл. - 2009. - 34. - C. 100-108.
  9. Россовский Л. Е. Краевые задачи для эллиптических функционально-дифференциальных уравнений с растяжением и сжатием аргументов// Тр. Моск. мат. об-ва. - 2001. - 62. - C. 199-228.
  10. Россовский Л. Е. Эллиптические функционально-дифференциальные уравнения со сжатием и растяжением аргументов неизвестной функции// Соврем. мат. Фундам. направл. - 2014. - 54. - C. 3-138.
  11. Россовский Л. Е., Скубачевский А. Л. Разрешимость и регулярность решений некоторых классов эллиптических функционально-дифференциальных уравнений// Итоги науки и техн. Соврем. мат. и ее прил. - 1999. - 66. - C. 114-192.
  12. Савин А. Ю., Стернин Б. Ю. Эллиптические операторы в четных подпространствах// Мат. сб. - 1999. - 190, № 8. - C. 125-160.
  13. Савин А. Ю., Стернин Б. Ю. О проблеме гомотопической классификации эллиптических краевых задач// Докл. РАН. - 2001. - 377, № 2. - C. 165-169.
  14. Савин А. Ю., Стернин Б. Ю. Дефекты индекса в теории нелокальных краевых задач и η-инвариант// Мат. сб. - 2004. - 195, № 9. - C. 85-126.
  15. Савин А. Ю., Стернин Б. Ю. Гомотопическая классификация эллиптических задач, ассоциированных с действиями дискретных групп на многообразиях с краем// Уфимск. мат. журн. - 2016. - 8, № 3. - C. 126-134.
  16. Савин А. Ю., Стернин Б. Ю. Эллиптические задачи с растяжениями-сжатиями на многообразиях с краем. C-теория// Дифф. уравн. - 2016. - 52, № 10. - C. 1383-1392.
  17. Савин А. Ю., Стернин Б. Ю. Эллиптические дифференциальные задачи с растяжениями-сжатиями на многообразиях с краем// Дифф. уравн. - 2017. - 53, № 5. - C. 665-676.
  18. Эскин Г. И. Краевые задачи для эллиптических псевдодифференциальных уравнений. - М.: Наука, 1973.
  19. Atiyah M. F. Global theory of elliptic operators// В сб. «Proc. of the Int. Symposium on Functional Analysis». - Tokyo: University of Tokyo Press, 1969. - C. 21-30.
  20. Atiyah M. F., Bott R. The index problem for manifolds with boundary// В сб. «Differential Analysis: Papers presented at the international colloquium». - London: Oxford University Press, 1964. - C. 175-186.
  21. Atiyah M., Patodi V., Singer I. Spectral asymmetry and Riemannian geometry. III// Math. Proc. Cambridge Philos. Soc. - 1976. - 79. - C. 71-99.
  22. Atiyah M. F., Singer I. M. The index of elliptic operators. I// Ann. of Math. - 1968. - 87. - C. 484-530.
  23. Baum P., Douglas R. G. K-homology and index theory// В сб. «Operator Algebras and Applications». - Am. Math. Soc., 1982. - С. 117-173.
  24. Blackadar B. K-Theory for Operator Algebras. - Cambridge University Press, 1998.
  25. Higson N., Roe J. Analytic K-homology. - Oxford: Oxford University Press, 2000.
  26. Ho¨rmander L. The Analysis of Linear Partial Differential Operators. III. - Berlin-Heidelberg-New York- Tokyo: Springer, 1985.
  27. Kwas´niewski B. K., Lebedev A. V. Crossed products by endomorphisms and reduction of relations in relative Cuntz-Pimsner algebras// J. Funct. Anal. - 2013. - 264, № 8. - C. 1806-1847.
  28. Lescure J.-M. Elliptic symbols, elliptic operators and Poincare´ duality on conical pseudomanifolds// J. KTheory. - 2009. - 4, № 2. - C. 263-297.
  29. Melo S. T., Nest R., Schrohe E. C∗-structure and K-theory of Boutet de Monvel’s algebra// J. Reine Angew. Math. - 2003. - 561. - C. 145-175.
  30. Melo S. T., Schick Th., Schrohe E. A K-theoretic proof of Boutet de Monvel’s index theorem for boundary value problems// J. Reine Angew. Math. - 2006. - 599. - C. 217-233.
  31. Melrose R., Rochon F. Index in K-theory for families of fibred cusp operators// K-Theory. - 2006. - 37, № 1-2. - C. 25-104.
  32. Monthubert B., Nistor V. A topological index theorem for manifolds with corners// Compos. Math. - 2012. - 148, № 2. - C. 640-668.
  33. Nazaikinskii V., Savin A., Schulze B.-W., Sternin B. Elliptic Theory on Singular Manifolds. - Boca Raton: CRC-Press, 2005.
  34. Pimsner M., Voiculescu D. Exact sequences for K-groups and Ext-groups of certain cross-product Calgebras// J. Oper. Theory. - 1980. - 4. - C. 93-118.
  35. Rempel S., Schulze B.-W. Parametrices and boundary symbolic calculus for elliptic boundary problems without the transmission property// Math. Nachr. - 1982. - 105. - C. 45-149.
  36. Savin A. Elliptic operators on manifolds with singularities and K-homology// K-theory. - 2005. - 34, № 1. - C. 71-98.

Statistics

Views

Abstract - 79

PDF (Russian) - 106

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies